# SDR RMXA9520588

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: 10560387
- Condition: Separation
- Location: Isolation Mount
- Part time: 466 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING SEPARATION.  REMOVED AND REPLACED.
